1. Welcome to the All Things Male Forum. Please sign up and join the conversation. It's free!

Post-Finasteride Syndrome & Accutane Sufferers

This forum is for those with Post-Finasteride Syndrome or are suffering from Accutane usage.

Sort By:
Title
Replies Views
Last Message ↓
  1. Perfectionist
    Replies:
    1
    Views:
    1,829
  2. raj
    Replies:
    1
    Views:
    1,122
  3. moonman
    Replies:
    3
    Views:
    3,914
  4. Anon0101
    Replies:
    4
    Views:
    6,234
  5. clayton95
    Replies:
    19
    Views:
    8,314
  6. MrErdem
    Replies:
    8
    Views:
    2,577
  7. Took_accutane
    Replies:
    48
    Views:
    16,193
  8. Crank92
    Replies:
    15
    Views:
    6,776
  9. Mario Vitali
    Replies:
    9
    Views:
    3,567
  10. alex35
    Replies:
    1
    Views:
    1,108
  11. dutchez7
    Replies:
    2
    Views:
    789
  12. radio3
    Replies:
    8
    Views:
    2,940
  13. FrankieRed
    Replies:
    1
    Views:
    890
  14. Harry Hormones
    Replies:
    0
    Views:
    855
  15. Dubya_B
    Replies:
    10
    Views:
    7,451
  16. James Openshaw
    Replies:
    6
    Views:
    3,134
  17. Dr. John Crisler
    Replies:
    5
    Views:
    1,627
  18. shniders
    Replies:
    32
    Views:
    5,205
  19. kaisuss
    Replies:
    7
    Views:
    1,212
  20. 09eric09
    Replies:
    0
    Views:
    713

Thread Display Options

Loading...
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.